# SDR JIKA2019112119

- Difficulty date: November 16, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 33,690 hours, 41,877 cycles
- Engine: Pwa PT6A65B
- Engine time: 19,489 hours, 21,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE TO KSDF THE CABIN SHOWED SIGNS OF SMOKE WHEN THE RIGHT BLEED AIR WAS TURNED ON.  THE SMOKE DISSIPATED WHEN THE RIGHT BLEED WAS TURNED OFF. MAINTENANCE INSPECTED THE RIGHT BLEED AIR SYSTEM AND FOUND RESIDUAL OIL IN THE RIGHT NACELLE BLEED AIR PRE COOLER CAUSING THE SMOKE IN THE CABIN WHEN THE BLEED AIR WAS TURNED ON.  REPLACED THE BLEED AIR PRECOOLER.  THE CAUSE FOR THE RESIDUAL OIL WAS DUE TO THE RIGHT ENGINE HAVING HIGH OIL CONSUMPTION DUE TO THE ACCY GEAR BOX NOT SCAVENGING THE OIL PROPERLY.  THE ENGINE WAS REPLACED ON 11/13/2019.
